# SDR CALA0500071

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 29,792 hours, 15,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM FORWARD FLANGE OF UPPER CHORD FASTENER HOLE CORRODED AT STA 986, RBL 43 TO RBL 44.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01209.
